# SDR SWIA202053709

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 AT FS 484 ATTACH ANGLE HAS CRACK.  C-CHECK RO 10/29/2020.  REMOVED CRACKED CLIP ON FS 484 AT LBL 27, REF CRJ 200 SRM.  LOCATED AND DRILLED NEW CLIP PN: 601R31171-17, REF CRJ 200 SRM.  INSTALLED NEW CLIP, REF CRJ 200 SRM AND REO FOR FASTENER IDENTIFICATION.  WEIGHT STATEMENT: WEIGHT REMOVED .02LB, WEIGHT ADDED .02LB, NO WEIGHT CHANGE.  TOOL TUC 1755 DUE 31-SEP-2021.
